# SDR DALA2023062205068

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 CORROSION FIXED BUSHING ELEVATOR FITTING (LOCATION FITTING 3 I/B, ON LH HORIZONTAL STABILIZER). CORRECTIVE ACTION: REPAIRED BORE AND REPLACED BUSHING (1 EA) ON INBOARD LUG HINGE # 3 ON ELEVATOR LH AS PER A319 SRM 55-26-41-300-004. (2827795)
